# SDR AU960128

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 31011607
- Condition: Leaking
- Location: T Eng Cmprsr/Fan
- Stage of operation: CR
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE COMPRESSOR SEAL LEAKING
